Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

If I Have Ars Will I Have Dizziness

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

dizziness dizziness and more

Hello Dr. I have been in treatment 20 days with Epzicom and ISENTRESS but during this time I am very dizzy, I have the impression that ISENTRESS is responsible, how long will it take to ending these effects?ISENTRESS is possible to take only at...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Dizziness can occur due to the Isentress and/or Epzicom though is not a common side effect (many other conditions can contribute so recommend Read more »

Vertigo and dizziness

Hi,Quick history. I had AIDS-related Non-Hodgkins Lymphoma in 99 and again in '00. Then a stem... Read more »

Atripla dizziness

Dear Doctor, Any suggestions on avoiding being dizzy? My partner began taking Atripla as a PEP last... Read more »
Articles
Test Positive Aware Network

Dizzy, Dreamy, Depressed: Dealing With Sustiva Side Effects

...the ways the data are analyzed and reported. As just one example, however, in one study, about 65% of participants reported dizziness at one month on Sustiva treatment, with about 11% reporting dizziness at six months. Similarly, 35% reported... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness. Other serious side effects of this medicine include kidney failure;... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...diabetes. Ritonavir may affect heart rhythm alone or when used with other drugs that affect the heart. Individuals may experience dizziness, lightheadedness, fainting spells, or abnormal heart beat and should tell a doctor if they have these or... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

...with continued use of the medicine. Less serious side effects of this medicine include diarrhea, nausea, vomiting, headache, dizziness, anxiety, sleep problems, and skin rash. Individuals should tell a doctor if these side effects continue or are... Read more »
Connect With Others

Feeling dizzy with Atripla?

Posted by funiam, 1 Reply
...impoz and Choosing2Liv, and anybody else who may feel affected by this. The first day I started with Atripla I felt extremely dizzy. I can tell you, I was at work and I thought I was going to have to disclose my status to my employer and... Read more »

Dizzy w/Atripla

Posted by verrucktpj, 1 Reply
...Is it possible for dizziness to set in after 7 weeks on Atripla? Just curious. Read more »

Need to shake this feeling, please help

Posted by Anxietyridden, 2 Replies
...and rubbed the tip vigerously after fingering herself. I have been having some symptoms that are scaring me.. Lower back pain, dizziness and blurred vision, itchy on head and neck, swollen lymph nodes in neck, fatigued. Am i at risk here for hiv?... Read more »

dizzy spells

Posted by Anonymous, 1 Reply
...i,m having dizzy spells, t-cells 610, vl 7,000, anybody know whats going on. Read more »